# SDR F3LA2022012600095

- Difficulty date: February 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N352FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08976
- Aircraft time: 8,055 hours, 3,594 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 8,055 hours, 3,594 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Condition: Leaking
- Location: Bleed Duct
- Part time: 8,055 hours, 3,594 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 FIRE ECAM ON DEPARTURE.  REF LP182248 #2; INSTALLED #2 ENG TRANSIENT BLEED VALVE DUCT AND INSTALLED NEW GASKET IAW A320 AMM 36-11-49-400-827. REF LP182248 #3; REMOVED AND REPLACED #2 ENG COMBUSTOR THERMAL INSULATOR BLANKET LEAP 1A 72-41-00-05A-71AA-L REF LP 182249 #1; REMOVED AND REPLACED #2 ENG ECS VALVE ELECTRICAL HARNESS IAW A320 AMM 71-52-43-000-804 & 71-52-43-400-804.REF LP 182249 #2; PERFORMED #2 ENG MINIMUM IDLE LEAK CHECK IAW A320 AMM 71-00-00-860-827. NO LEAKS NOTED AT THIS TIME. REF LP 182249 #3; PERFORMED BITE TEST OF ENG BLEED SYSTEM IAW A320 AMM 36-11-00-740-804-A. NO FAULTS NOTED AT THIS TIME.
